Posted by: stormy | 2009-01-12

bleeding before my period-urgent please

hi doc

i am on triphasil i started taking the pill on the 22 of dec 08. yesterday i started bleeding slighty and also this morning my period is only due next monday wat could this be? i am not taking any other medication and ive taken my pill everyday.

and also my husband and i had unprotected sex yesterday am i still covered by the pill even thou i started bleeding? should i get the morning after pill?

wat could be the cause of the bleeding?

many thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding could be breakthrough bleeding. You are still protected. Wait and see what happens. If it persists, see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: morning after pill | 2009-01-12

you wont need to get the morning after pill. You can have " unprotected"  sex 7 days after taking the pill consistently.

Reply to morning after pill
Posted by: anon | 2009-01-12

Your body might just be adjusting to the pill, it can take up to 3 cycles to become normal again.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.